Facebook Pixel
EmpowHER Guest

Pregnancy feels?

By Anonymous April 4, 2017 - 8:08am
Rate This

Hi i had unprotected sex two days after my period. I drank ocp as ecp. I had withdrawal bleeding a week after. Is the day of my withdrawal bleeding will be the day of my next period? I am experiencing back pain and abdominal pain. Am i pregnant? THANK YOU IN ADVANCE!

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us with your questions.

Two days after your period ended was too soon in your new menstrual cycle to be ovulating. Without ovulation, which is the release of a mature egg from one of your ovaries, there was no risk of becoming pregnant during unprotected sex.

The bleeding was caused by taking the pill.

Changes in the menstrual cycle are a side effect of an ECP.

Your next period could start on time from your last period not the withdrawal bleeding. Or, it could start earlier or later than expected. Flow might be lighter or heavier than normal.

The back pain and abdominal pain are probably side effects of the ECP.


April 4, 2017 - 9:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!